# SDR CALA2024050101287

- Difficulty date: April 26, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T33316
- Condition: Cracked
- Location: Bs 335
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AND BEAR STRAP A T THE R1 LWR DOOR CORNER STA 335 JUST ABOVE STR 20R SECOND FASTE NER FROM BOTTOM HAS CRACK INDICATION WITH HFEC OPEN HOLE SCAN.
